# SDR K11A2020070600002

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 52,307 hours, 34,674 cycles
- Engine: Cfmint CFM563C1
- Engine time: 53,174 hours, 23,511 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF NR 1 ENGINE HIT 965 DEG. FOR 3 SECONDS UNTIL PULLED BACK.  PERFORMED VISUAL INSPECTION OF NR 1 ENGINE INLET AND EXHAUST, NO DEFECTS NOTED AND PERFORMED BORESCOPE INSPECTION OF THE HTP BLADES AND THE 1ST STAGE LPT BLADES IAW AMM 72-00-00, NO DEFECTS NOTED, A/C FOUND TO BE SUITABLE FOR NON-REVENUE FLIGHT TO OSC IAW AMM 72-00-00.  FURTHER INSPECTION IN PROGRESS IN KOSC.
